# SDR F3LA2010012100308

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED THE LT FRAME SUPPORT AT FRAME 70 HAS CORROSION ON THE BOTTOM SIDE AT NUTPLATE HOLES.  MX REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-42-11.
